Commun. Korean Math. Soc. 1991 Vol. 0, No. 0, 167—310
Comparison theorems for tube volumes in product Riemannian manifolds
Sung Pyo Hong, Sung Yun Lee
Commun. Korean Math. Soc. 1991 Vol. 6, No. 2, 167—176
Non-orientable manifolds with a total action
M. Ho. Kim
Commun. Korean Math. Soc. 1991 Vol. 6, No. 2, 177—185
Iseki's condition (s) on some BCK-algebras
Young Bae Jun
Commun. Korean Math. Soc. 1991 Vol. 6, No. 2, 187—192
An exact sequence in the unitary equivalent cobordism theory
Hong Jae Lee, In Su Kim, Kyu Hyun Sohn
Commun. Korean Math. Soc. 1991 Vol. 6, No. 2, 193—202
Notes on infinite loop spaces and delooping machine of the plus-construction
Kyu-Hyun Sohn, Sang-Eon Han
Commun. Korean Math. Soc. 1991 Vol. 6, No. 2, 203—208
On quasi-perfect rings and semiherditary modules
Jin Yong Kim
Commun. Korean Math. Soc. 1991 Vol. 6, No. 2, 209—212
Banach spaces of the type $Q_s$
Young Sik Park
Commun. Korean Math. Soc. 1991 Vol. 6, No. 2, 213—224
Order of starlikeness for multipliers of meromorphic univalent functions
Nak Eun Cho
Commun. Korean Math. Soc. 1991 Vol. 6, No. 2, 225—231
On semiorderings of level 2n
Dae Yeon Park
Commun. Korean Math. Soc. 1991 Vol. 6, No. 2, 233—238
On quasi-markov processes of multiple order and os-positive process
Jai Heui Kim
Commun. Korean Math. Soc. 1991 Vol. 6, No. 2, 239—247
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd